American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information   
View Article: PDF

[2] Michael Pinsker and Saharon Shelah. Universality of the lattice of transformation monoids. Proc. Amer. Math. Soc. 141 (2013) 3005-3011.
Abstract, references, and article information   
View Article: PDF

[3] Ralph Freese. Computing congruence lattices of finite lattices. Proc. Amer. Math. Soc. 125 (1997) 3457-3463. MR 1451802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Grätzer and E. T. Schmidt. ``Complete-simple'' distributive lattices . Proc. Amer. Math. Soc. 119 (1993) 63-69. MR 1150651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James H. Schmerl. Finite substructure lattices of models of Peano arithmetic . Proc. Amer. Math. Soc. 117 (1993) 833-838. MR 1112501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. A. Bredikhin. A representation theorem for semilattices . Proc. Amer. Math. Soc. 90 (1984) 219-220. MR 727237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1